# SDR SWAA2022040888917

- Difficulty date: March 28, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-01; PASSENGER CABIN FLOOR BOARD 231XF; UPPER SURFACE HAS PULLED FACE SHEET PLIES / [01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F VERIFIED BOND MATERIALS AS----- BMS9-3TYH3 (A10273); EPOCAST 50A1/9816 (A112601) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED AND OK TO BOND;[03] BONDED REPAIR; CURED 3.5 HOURS AT 150 DEGREES; TAP TEST GOOD IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M. OVEN---B0-06 DUE 5-15-22;[04] REPAIRED DAMAGE TO UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL; SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
